Journal article icon

Journal article

Automorphisms of necklaces and sandpile groups

Actions


Journal:
Notes of Scientific Seminars of the St.Petersburg Department of the Steklov Mathematical Institute More from this journal
Volume:
421
Pages:
81-93
Publication date:
2014-01-01
UUID:
uuid:09d07bc8-d51d-41b1-a94c-750b23445ddf
Local pid:
cs:9006
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP